# SDR FDEA202503160429

- Difficulty date: March 16, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 35,589 hours, 20,226 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5378196620000
- Condition: None
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MAIN DECK CARGO COMPARTMENT FR29 CROSSBEAM BETWEEN -Y450 AND   -Y953 REQUIRES EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON MAIN DECK CARGO COMPARTMENT FR29 CROSSBEAM BETWEEN -Y450   AND -Y953 WAS EVALUATED AND FOUND NOT IN CONFORMITY WITH EA 6-5321-54687. THE REPAIR WAS   CATEGORY "A" AND RECLASSIFIED AS "MAJOR" PER EA 6-5321-54687 A SEE WRI 53216986 FOR   WORK DETAILS
